MathSciNet Relay Station
MathSciNet bibliographic data
MR1076615 35B45 (35B05 35K55 35K65)
DiBenedetto, E.; Kwong, Y. C. Harnack estimates and extinction profile for weak solutions of certain singular parabolic equations. Trans. Amer. Math. Soc. 330 (1992), no. 2, 783–811.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement